# SDR SWAA031432

- Difficulty date: June 29, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 13,539 hours, 7,962 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3820001001
- Part serial: 1858
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY, L/E DEVICES WOULD NOT RETRACT.  REMOVED AND REPLACED NR 2 L/E FLAP ACTUATOR PER MM.
